2-regularity and reversibility of quadratic mappingsстатья

Дата последнего поиска статьи во внешних источниках: 29 мая 2015 г.

Работа с статьей


[1] Izmailov A. F. 2-regularity and reversibility of quadratic mappings // Contemporary Mathematics. — 2000. — Vol. 272. — P. 127–134. Some particular answers to the following question are presented: does a surjective quadratic mapping between Banach spaces have a bounded right inverse, or not?

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть